Stephen Scully

Stephen Scully
Assistant Professor
Mathematics and Statistics

PhD University of Nottingham

Office: DTB-A436


  • Quadratic forms and forms of higher degree
  • Projective homogeneous varieties
  • Algebraic cycles
  • Motives
  • Milnor K-theory

Selected Publications

  • Quasilinear quadratic forms and function fields of quadrics, Preprint (2017), pdf.
  • Hyperbolicity and near hyperbolicity of quadratic forms over function fields of quadrics, Math. Ann., to appear, pdf.
  • A bound for the index of a quadratic form after scalar extension to the function field of a quadric, J. Inst. Math. Jussieu, to appear, pdf.
  • The Artin-Springer theorem for quadratic forms over semi-local rings with finite residue fields, Proc. Amer. Math. Soc. 146 (2018), no. 1, 1-13, pdf.
  • Milnor-Witt K-groups of local rings (joint with Stefan Gille and Changlong Zhong), Adv. Math. 286 (2016), 729-753, pdf.
  • Hoffmann's conjecture for totally singular forms of prime degree, Algebra Number Theory 10 (2016), no. 5, 1091-1132, pdf.
  • On the splitting of quasilinear p-forms, J. Reine Angew. Math. 713 (2016), 49-83, pdf.
  • Rational maps between quasilinear hypersurfaces , Compos. Math. 149 (2013), no. 3, 333-355, pdf.
  • Milnor K-groups and function field extensions in positive characteristic, Preprint (2013), pdf.